Alert archive / New Jersey / Areal Flood Warnings in 2010

Areal Flood Warning 5, NWS Philadelphia/Mount Holly

January 25, 2010Hunterdon County, Morris County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jan 25, 2010, 3:31 PM EST for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2010, 3:31 PM EST (20:31 UTC)
Expired
Jan 26, 2010, 3:55 AM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 4:20 PM ESTHEAVY RAIN 2.88Long Valley, NJ2.88 INCHES MEASURED IN THE MIDDLE VALLEY SECTION OF WASHINGTON TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WGUS41 KPHI 252031
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST MON JAN 25 2010

NJC019-027-035-260230-
/O.NEW.KPHI.FA.W.0005.100125T2031Z-100126T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-
331 PM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  SOUTHWESTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF SOMERVILLE...
  EASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 930 PM EST

* AT 325 PM EST...WATER LEVELS ARE RUNNING HIGH IN RESPONSE TO 
TODAY'S RAINFALL. THE GAGE AT SOUTH BRANCH ALONG THE NORTH BRANCH 
RARITAN RIVER HAS RISEN ABOVE FLOOD STAGE. IN ADDITION...PIKE RUN IN 
BELLE MEAD HAS RISEN ABOVE CAUTION STAGE...THE NORTH BRANCH RARITAN 
RIVER AT RARITAN HAS RISEN ABOVE CAUTION STAGE...THE SOUTH BRANCH 
ROCKAWAY CREEK HAS RISEN ABOVE CAUTION STAGE...AS HAS THE NESHANIC 
CREEK AT REAVILLE AND THE SOUTH BRANCH RARITAN RIVER AT HIGH BRIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. 

&&

LAT...LON 4038 7466 4051 7497 4077 7491 4079 7488
      4079 7486 4081 7485 4083 7482 4090 7478
      4091 7472 4091 7466 4070 7445

$$

KRUZDLO
2 follow-up statements
909 
WGUS41 KPHI 260207
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EST MON JAN 25 2010

NJC019-027-035-261030-
/O.EXT.KPHI.FA.W.0005.000000T0000Z-100126T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-
907 PM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  SOUTHWESTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF SOMERVILLE...
  EASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 530 AM EST TUESDAY

* AT 900 PM EST WATER LEVELS ARE RUNNING HIGH IN RESPONSE TO TODAY'S 
RAINFALL. THE GAGE AT SOUTH BRANCH ALONG THE NORTH BRANCH RARITAN 
RIVER IS ABOVE FLOOD STAGE AND CONTINUING TO RISE...AS IS THE GAGE
AT GRIGGSTOWN ON THE MILLSTONE RIVER. IN ADDITION...THE NORTH BRANCH 
RARITAN RIVER AT RARITAN HAS RISEN ABOVE CAUTION STAGE...AS HAS THE 
SOUTH BRANCH RARITAN RIVER AT HIGH BRIDGE. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4038 7466 4051 7497 4077 7491 4079 7488
      4079 7486 4081 7485 4083 7482 4090 7478
      4091 7472 4091 7466 4070 7445

$$

RPW
001 
WGUS81 KPHI 260855
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EST TUE JAN 26 2010

NJC019-027-035-260904-
/O.CAN.KPHI.FA.W.0005.000000T0000Z-100126T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-
355 AM EST TUE JAN 26 2010

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN
SOMERSET...EASTERN HUNTERDON AND SOUTHWESTERN MORRIS COUNTIES...

ALL OF THE SMALLER STREAMS HAVE RETURNED TO WITHIN BANKFULL. 
HOWEVER THE MILLSTONE RIVER IS STILL FLOODING AT THE GRIGGSTOWN
CAUSEWAY AND SIGNIFICANT, BUT WITHIN BANKFULL RISES ARE EXPECTED
ELSEWHERE ALONG THE RARITAN AND MILLSTONE RIVERS IN SOMERSET COUNTY.

LAT...LON 4038 7466 4051 7497 4077 7491 4079 7488
      4079 7486 4081 7485 4083 7482 4090 7478
      4091 7472 4091 7466 4070 7445

$$
 
TFG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jan 25, 3:09 PM EST, 22 minutes earlier.

Area forecast discussion, Jan 25, 3:09 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EST MON JAN 25 2010

.SYNOPSIS...
THE FIRST IN A SERIES OF FRONTS MOVED THROUGH TODAY. IT WAS PRECEDED
BY WARM TEMPERATURES , GUSTY WINDS, HEAVY RAINS AND AT TIMES A THUNDERSTORM.
THE NEXT TWO FRONTS TO PASS BY, THE FIRST LATER TONIGHT AND THE SECOND
DURING THE DAY TUESDAY WITH BE ACCOMPANIED BY A RETURN TO COLD TEMPERATURES
THAT WILL END THE MONTH OF JANUARY. AT TIMES SOME LIGHT SNOW SHOWERS
WILL FALL. WITH THE COLD AIR IN PLACE, A STORM WILL PASS BY TO OUR
SOUTH AND POSSIBLY BRING MEASURABLE SNOWFALL TO THE SOUTHERN PART
OF THE REGION FRIDAY NIGHT INTO SATURDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
IT WAS AN ABSOLUTELY BUSY MORNING, BUT NO COMPLAINTS IN-HOUSE OR
OUT. ALTHOUGH WE HAD A POTPOURRI OF WEATHER, WE ESCAPED PRETTY
MUCH UNSCATHED BY A SEVERE OUTCOME AT ANY ONE OF OUR LOCATIONS. THE
WIND ADVISORY HAS BEEN CANCELLED AND THE FLOOD WATCH WILL BE ALLOWED
TO EXPIRE AT 5 PM. RAINFALL TOTALS WERE AS FORECAST AND THE
RIVER FORECAST CENTER IN STATE COLLEGE DID A GOOD JOB WITH THE QPF
OUTPUT AND RESULTANT RIVER HEIGHTS. AMOUNTS WERE A SOLID 1 TO 2 WITH
SOME ISOLATED 3 INCHES AND ONE FOUR INCH (RADAR ESTIMATE OF 4 INCHES
IN SUSSEX CO DE) WE'ARE NOT QUITE FINISHED HOWEVER. A NARROW BAND OF
SHOWERS WILL BE CROSSING THE REGION AND IT TOO WILL HAVE A BRIEF
HEAVY SHOWER AND AN ADDITIONAL GUST AS THE COOL AIR BEGINS TO MOVE
IN. WE BEGAN THE DAY WITH A +10C AT 80H AND WILL END IT -6C OVER OUR
WESTERN ZONES BY MIDNIGHT. SO AFTER A JANUARY THAW , WE'RE RETURN TO
WINTER. TEMPERATURES OVERNIGHT WILL DROP TO THE MID 20S FAR NORTH
AND MID 30S SOUTHEAST. THE COLDEST AIR RETURNING AFTER THURSDAY.

THE LARGE SWIRL OF LOW CLOUDS IN THE MIDDLE OF THE U.S. SHOWS THE
EXTEND OF THE COLD AIR ADVECTION.

ON TUESDAY INSTABILITY CLOUDS AND SNOW SHOWERS WILL BE AROUND BUT
WILL NOT AMOUNT TO TOO MUCH. TEMPERATURES AT 80H WILL BE AROUND
-10C. THE CORE OF THE COLD AIR, -31C IS LOCATED OVER HUDSONS BAY
AND THE POLAR BEARS ARE LOVING IT. OUR HIGHS WILL RANGE FROM 30 TO
45. THERE IS STILL AN EXTENSIVE SNOW COVER OVER THE NORTHEAST BUT
NOT LIKE TWO WEEKS AGO. TWO WEEKS AGO THE COLD AIR COMING IN THIS
WEEK WOULD HAVE RIVALED THE COLDER OUTBREAK IN EARLY JANUARY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
UPPER RIDGE IS BUILDING OVER  THE NORTHWEST AND THE ARCTIC VORTEX IS
SENDING RIPPLES OF COLD AIR SOUTH. ON TUESDAY A TROUGH AT THE BASE
OF THE VORTEX WILL MOVE INTO NEW ENGLAND AS ANOTHER SHORT WAVE
DIGS DOWN ACROSS THE BORDER INTO THE UPPER PLAINS. WE CONTINUE TO
COLDER EACH DAY WHICH IS THE FIRST SHOE TO DROP. THE COLD CORE
MOVES SOUTHWEST OF HUDSONS BAY AND REACHES THE NORTHERN GREAT
LAKES BY THURSDAY AFTERNOON. WHILE THE SURGE OF COLD AIR
CONTINUES, A STORM WILL TAKE SHAPE OVER THE TEXAS REGION WITH A
CLOSED UPPER LOW FORMING. A BATTLE IS BREWING AS TO WHAT BRANCH
WILL PREVAIL AND MAKE OR BREAK OUR WEATHER FOR THE WEEKEND. THE
NORTHERN BRANCH THURSDAY CUTS ACROSS THE COUNTRY FROM NORTHERN
MISSOURI TO THE NJ COAST, WHILE THE SOUTHERN BRANCH IS SLINGING A
GOOD DEAL OF MOISTURE INTO THE MIDDLE MISSISSIPPI VALLEY. I LEAVE
YOU AT THIS POINT AND HAND OVER THE LONG TERM FCST TO MY
COLLEAGUE. BUT AS MY FRIEND (JB) SAYS, PUSH MAY COME TO SHOVEL
THIS WEEKEND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE EXTENDED PERIOD BEGINS QUIET, HAS SOME POTENTIAL EXCITEMENT IN
THE MIDDLE AND THEN ENDS QUIET.  MOTHER NATURE HAS AN UNFORTUNATE
HABIT OF REMINDING US OCCASIONALLY THAT ITS STILL WINTER.

THURSDAY NIGHT WILL BE DRY AND COLDER BEHIND THE EARLIER PASSAGE OF
A COLD FRONT.  WEAK HIGH PRESSURE WILL BE OVER THE AREA EARLY ON
FRIDAY WITH AN H5 LOW OVER SERN CANADA.

THEN, ALL THE ATTENTION TURNS TO THE CNTRL PORTION OF THE NATION,
WHERE TWO FEATURES WHICH WILL PLAY AN IMPORTANT ROLE IN OUR WX ARE
TAKING SHAPE.  THE FIRST IS A VERY STRONG AREA OF CANADIAN HIGH
PRESSURE (1030+) BUILDING DOWN INTO THE NORTHERN PLAINS.  THIS WILL
BRING A RETURN TO COLD TEMPS THAT WE HAVEN'T SEEN IN A FEW WEEKS.
THE SECOND FEATURE IS A LOW PRESSURE SYSTEM WHICH AT THIS POINT IS
IN THE FORMATIVE STAGES ALONG THE GULF COAST. DURING FRIDAY, BOTH
THE HIGH AND LOW MOVE GENERALLY EASTWARD.  ON SATURDAY MORNING, A
SECOND LOW TRIES TO DEVELOP NEAR THE NC CST, WITH THE PRIMARY LOW
OVER THE SERN CONUS.  BOTH THESE LOWS THEN MOVE NORTHEAST AND OUT TO
SEA.  AS THESE FEATURES INTERACT, THE SQUEEZE PLAY IS ON. THE HIGH
WILL KEEP THE REGION SUPPLIED WITH COLD AIR AND THE LOW WILL START
PUMPING IN MOISTURE.  THE GFS AND ECMWF ARE COLD ENOUGH TO SUPPORT
ALL SNOW VIRTUALLY EVERYWHERE, WHILE THE CMC IS A BIT WARMER AND
WOULD INDICATE SOME KIND OF MIX FROM THE I-95 CORRIDOR S AND E.

ULTIMATELY, HOW FAR SOUTH THE HIGH GETS AND HOW LONG IT HOLDS ON
WILL HAVE TREMENDOUS IMPACT ON THIS PERIOD.  ALL OF THE COMPUTER
MDLS ARE INDICATING THAT THE HIGH WILL WEAKEN SOMEWHAT AND SHIFT TO
THE NE AS THE LOW MOVES TWD THE AREA.  IF THE HIGH HOLDS ON, THEN
LESS PRECIP WOULD ULTIMATELY MAKE IT TO THE REGION.  REGARDLESS OF
WHICH SCENARIO IS MOST CORRECT, WITH THE TRACK OF THE LOW, THE BEST
CHCS FOR PRECIP WILL BE OVER SRN AND ERN AREAS, WITH LESS N AND W.

CERTAINLY, THE POTENTIAL IS THERE FOR WINTER WX IMPACTS AS WE GET
INTO THE FIRST PART OF THE WEEKEND, SO STAY TUNED.

WHILE THERE ARE SOME TIMING DIFFS WITH THE AFOREMENTIONED LOW, IT
DOES LOOK LIKE ITS EFFECTS WILL BE WINDING DOWN SATURDAY NIGHT INTO
SUNDAY AS THE STORM MOVES AWAY.  A VERY DEEP H5 TROF THEN MOVES OVER
THE AREA KEEPING THINGS COLD AND UNSETTLED FOR SUNDAY.  HIGH
PRESSURE THEN MOVES INTO THE ERN CONUS FOR MONDAY, BRINGING DRY AND
WARMING WX.  ANOTHER COLD FRONT APPROACHES ON TUESDAY, WHICH COULD
BRING ANOTHER CHC OF MORE PRECIP.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LOW PRESSURE AND A COLD FRONT ARE CROSSING THE AREA THIS AFTERNOON.
THE STEADY RAINS AND STRONG GUSTY WINDS THAT HAVE BEEN ACROSS THE
REGION TODAY WILL DECREASE FROM WEST TO EAST THIS AFTERNOON. VFR
CONDITIONS EXPECTED BY SUNDOWN IN MOST AREAS BUT BKN-OVC CLOUDINESS
WILL CONTINUE OVENIGHT INTO TUESDAY. WINDS WILL SHIFT AROUND TO WEST
THIS EVENING AND DECREASE UNDER 10 KNOTS. WINDS WILL INCREASE AGAIN
TUESDAY MORNING WITH SOME GUSTS UP TO 20 KNOTS EXPECTED.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED ACROSS THE AREA THE NEXT FEW DAYS. THERE
MAY BE SOME GUSTY WINDS (UP TO 20 KTS) AND SOME VFR SC CLOUDS AROUND
FOR AWHILE TUE. THE NEXT CHC FOR SIGNIFICANT WEATHER WILL BE LATE
THIS WEEK AS A LOW/FRONT CROSS THE AREA.

&&

.MARINE...
THE TREND WITH REGARDS TO THE WIND SPEEDS ACROSS THE WATERS IS FOR A
DECREASE THIS EVENING. THE GALE FLAG WILL BE LET GO WITH THE 4 PM
CWF ISSUANCE. A SMALL CRAFT ADVISORY WILL CONTINUE ACROSS THE OCEAN
WATERS AND DELAWARE BAY FOR THE OVERNIGHT HOURS. WINDS ON THE BAY
SHOULD DECREASE OVERNIGHT SO THE FLAG WILL EXPIRE THERE FIRST. ON
THE OCEAN WITH WAVES WILL CONTINUE GREATER THAN 5 FT INTO
TUESDAY...SO THE TIMING OF THE SCA EXPIRATION ON THE OCENA WAS SET
AT 21Z TUE FOR NOW.

&&

.HYDROLOGY...
THE HEAVIEST RAIN FELL PRETTY MUCH IN THE WATCH AREA FROM
NORTHEAST MARYLAND UP THROUGH THE 95 CORRIDOR AND INTO NORTH JERSEY.
WE DID HAVE THE ISOLATED 4 INCH AMOUNT IN SUSSEX COUNTY DELAWARE
WHEN THAT NARROW INTENSE BAND OF RAIN CAME THROUGH. OTHERWISE, NOT
MUCH FLOODING ON OUR STREAMS BUT CERTAINLY THE STREET FLOODING WAS
A PROBLEM AND THAT IS NO SURPRISE IN A BIG METRO AREA.

&&

.TIDES/COASTAL FLOODING...
THE FLAGS FOR TIDAL FLOODING WILL BE DROPPED WITH THE AFTERNOON
PACKAGE. SOME MINOR TIDAL FLOODING WAS OBSERVED ON THE TIDAL
DELAWARE RIVER EARLIER THIS MORNING AT PHILADELPHIA AND ALSO IN THE
CHESAPEAKE BAY AT CAMBRIDGE. THE PRESENT TIDE CYCLE IS THE LOWER OF
THE TWO DAILY TIDES AND BY THE TIME THE FOLLOWING CYCLE OCCURS...THE
DEPARTURES WILL BE BACK TO MORE NORMAL READINGS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 PM EST THIS AFTERNOON FOR PAZ054-055-
     060>062-067>071.
NJ...FLOOD WATCH UNTIL 5 PM EST THIS AFTERNOON FOR NJZ001-007>010-
     012-015>019.
DE...FLOOD WATCH UNTIL 5 PM EST THIS AFTERNOON FOR DEZ001.
MD...FLOOD WATCH UNTIL 5 PM EST THIS AFTERNOON FOR MDZ008-012-015.
     COASTAL FLOOD ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     MDZ012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431.

&&

SYNOPSIS...EBERWINE
NEAR TERM...EBERWINE
SHORT TERM...EBERWINE
LONG TERM...NIERENBERG
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jan 25, 9:30 AM EST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 AM EST MON JAN 25 2010

DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-067>071-
261430-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
930 AM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ013-014-020>027-261430-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
930 AM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ019-020-261430-
TALBOT-CAROLINE-
930 AM EST MON JAN 25 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-261430-
KENT MD-QUEEN ANNES-
930 AM EST MON JAN 25 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-261430-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 AM EST MON JAN 25 2010

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-261430-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
930 AM EST MON JAN 25 2010

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-261430-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
930 AM EST MON JAN 25 2010

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 25, 10:04 AM EST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND DMG 2 N HOPATCONG           40.99N 74.66W
01/25/2010                   SUSSEX             NJ   TRAINED SPOTTER

            A LARGE TREE WAS REPORTED ACROSS A ROADWAY IN JEFFERSON
            TOWNSHIP.

0829 AM     NON-TSTM WND GST GEORGETOWN              38.69N 75.39W
01/25/2010  M58.00 MPH       SUSSEX             DE   ASOS

0930 AM     NON-TSTM WND GST PHILADELPHIA INTERNATIO 39.86N 75.30W
01/25/2010  M62.00 MPH       DELAWARE           PA   ASOS

&&

MEOLA
Special weather statement, Jan 25, 10:55 AM EST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EST MON JAN 25 2010

DEZ002>004-NJZ016>027-251645-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-GLOUCESTER NJ-INLAND SUSSEX DE-KENT DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
1055 AM EST MON JAN 25 2010

...NARROW LINE OF SHOWERS WITH HEAVY RAINFALL AND POTENTIAL WIND
GUSTS OVER 60 MPH MAY AFFECT... KENT... SALEM... CUMBERLAND...
CAMDEN... GLOUCESTER... SUSSEX...CAPE  MAY...OCEAN...ATLANTIC AND
BURLINGTON COUNTIES...

AT 1049 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NARROW LINE OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF MILLVILLE TO 11 MILES EAST OF SALISBURY TO 32 MILES
SOUTH OF SALISBURY...MOVING NORTHEAST AT 55 MPH.

THE WINDS IN THE UPPER ATMOSPHERE AT 2,000 FT ARE OVER 80 MPH AND IF
THE SHOWERS BUILD HIGH ENOUGH AND TAP THE WINDS, THEY COULD BE
TRANSPORTED DOWN TO THE SURFACE VERY QUICKLY.

THE LINE WILL BE NEAR VINELAND...NEWFIELD...LEWES...FRANKFORD AROUND
1100 AM...MIZPAH...BUENA...VICTORY LAKES...ELDORA AROUND 1105
AM...FOLSOM AND COLLINGS LAKES AROUND 1110 AM.

YOU MAY NOT SEE LIGHTNING OR HEAR THUNDER BUT PLEASE SEEK SHELTER
WHEN THE HEAVY RAINS BEGIN.

EBERWINE
Local storm report, Jan 25, 11:00 AM EST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND DMG 2 N HOPATCONG           40.99N 74.66W
01/25/2010                   SUSSEX             NJ   TRAINED SPOTTER

            A LARGE TREE WAS REPORTED ACROSS A ROADWAY IN JEFFERSON
            TOWNSHIP.

0824 AM     NON-TSTM WND DMG LEBANON                 40.64N 74.84W
01/25/2010                   HUNTERDON          NJ   TRAINED SPOTTER

            TREE FELL ON HOUSE AND CRACKED ROOF OPEN.

0829 AM     NON-TSTM WND GST GEORGETOWN              38.69N 75.39W
01/25/2010  M58.00 MPH       SUSSEX             DE   ASOS

0930 AM     NON-TSTM WND GST PHILADELPHIA INTERNATIO 39.86N 75.30W
01/25/2010  M62.00 MPH       DELAWARE           PA   ASOS

1045 AM     NON-TSTM WND DMG PERKASIE                40.37N 75.29W
01/25/2010                   BUCKS              PA   TRAINED SPOTTER

            A LARGE TREE REPORTED DOWN ON CONSTITUTION AVENUE IN
            PERKASIE.

&&

MEOLA/HEAVENER
Local storm report, Jan 25, 12:14 PM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     NON-TSTM WND DMG LEBANON                 40.64N 74.84W
01/25/2010                   HUNTERDON          NJ   TRAINED SPOTTER

            TREE FELL ON HOUSE AND CRACKED ROOF OPEN.

0829 AM     NON-TSTM WND GST GEORGETOWN              38.69N 75.39W
01/25/2010  M58.00 MPH       SUSSEX             DE   ASOS

0930 AM     NON-TSTM WND GST PHILADELPHIA INTERNATIO 39.86N 75.30W
01/25/2010  M62.00 MPH       DELAWARE           PA   ASOS

1045 AM     NON-TSTM WND DMG PERKASIE                40.37N 75.29W
01/25/2010                   BUCKS              PA   TRAINED SPOTTER

            A LARGE TREE REPORTED DOWN ON CONSTITUTION AVENUE IN
            PERKASIE.

1059 AM     NON-TSTM WND DMG FREEHOLD                40.26N 74.28W
01/25/2010                   MONMOUTH           NJ   TRAINED SPOTTER

            TREE DOWN IN HOUSE ON STILLWELLS CORNER RD.

1100 AM     NON-TSTM WND DMG 3 NNE ELMER             39.63N 75.16W
01/25/2010                   SALEM              NJ   TRAINED SPOTTER

            TREE DOWN IN GLASSBORO.

1117 AM     NON-TSTM WND DMG MIDDLETOWN              40.39N 74.12W
01/25/2010                   MONMOUTH           NJ   TRAINED SPOTTER

            WIRES REPORTED DOWN ON ROAD.

1131 AM     NON-TSTM WND DMG CAMDEN                  39.94N 75.11W
01/25/2010                   CAMDEN             NJ   TRAINED SPOTTER

            TRACTOR TRAILER OVERTURNED ON WALT WHITMANN BRIDGE.

1136 AM     TSTM WND DMG     FRANKFORD               38.52N 75.23W
01/25/2010                   SUSSEX             DE   TRAINED SPOTTER

            TREES REPORTED DOWN IN FRANKFORD.

1140 AM     NON-TSTM WND DMG EGG HARBOR CITY         39.56N 74.60W
01/25/2010                   ATLANTIC           NJ   TRAINED SPOTTER

            WIRES REPORTED DOWN.

1142 AM     FLOOD            4 SSW MORRISTOWN        40.74N 74.51W
01/25/2010                   MORRIS             NJ   TRAINED SPOTTER

            FLOODING REPORTED ON SB 287 NEAR HARDING.

&&

HEAVENER
Special weather statement, Jan 25, 2:16 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EST MON JAN 25 2010

DEZ001-002-MDZ008-012-015-020-NJZ001-007>010-012-015>019-PAZ055-061-
062-067>071-252045-
BUCKS PA-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
216 PM EST MON JAN 25 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...CECIL...
SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...SALEM...CAMDEN...
GLOUCESTER...MERCER...MIDDLESEX...DELAWARE...PHILADELPHIA...
CHESTER...MONTGOMERY...LEHIGH...NORTHAMPTON...BUCKS...MONROE...QUEEN
ANNE'S...NEW CASTLE AND BURLINGTON COUNTIES...

AT 209 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG AN ADVANCING COLD FRONT EXTENDING
FROM 7 MILES EAST OF MONTAGUE TO 14 MILES SOUTHEAST OF
BALTIMORE...MOVING EAST AT 30 MPH. THE SHOWERS WILL MOVE FROM WEST
TO EAST ACROSS THE AREA THIS AFTERNOON. VERY HEAVY RAINFALL WILL
OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS EARLIER. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:42 AM ESTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem63 min
Jan 25, 9:56 AM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Jan 25, 10:15 AM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset6 hr
Jan 25, 11:16 AM ESTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland50 min
Jan 25, 11:19 AM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Mercer, Middlesex, Monmouth, Ocean29 days
Jan 25, 11:24 AM ESTSpecial Marine WarningPHI96 min
Jan 25, 11:46 AM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean59 min
Jan 25, 12:04 PM ESTSpecial Marine WarningPHI86 min
Jan 25, 12:08 PM ESTAreal Flood AdvisoryPHISussex, Warren29 days
Jan 25, 12:15 PM ESTSpecial Marine WarningPHI60 min
Jan 25, 12:22 PM ESTSpecial Marine WarningPHI53 min
Jan 25, 12:35 PM ESTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Jan 25, 2:00 PM ESTAreal Flood WarningPHIBurlington, Camden, Gloucester4 hr
Jan 25, 3:28 PM ESTSmall Craft AdvisoryPHI35 hr

Nearby

Areal Flood Warnings in New Jersey, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.